# SDR ASOA2013053003729

- Difficulty date: April 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,329 hours, 24,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REPAIRED IAW SRM 51-42-06 AND 51-42-10 AND REO 601R-52-11-513, REV A.
